# SDR ASAA0410277

- Difficulty date: June 1, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT STAIRS AND SERVICE DOOR EMERGENCY EGRESS LIGHTS INOPERATIVE.  REPLACED BATTERY.  (M)
